# SDR DXTA2022060863530

- Difficulty date: June 8, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N807QS
- Make and model: Rkwell 700
- Aircraft serial: 7000032
- Aircraft time: 1,705 hours, 992 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG LIGHT SWITCH: EMER LIGHTS DO NOT ILLUMINATE IN THE ARMED POSITION. THEY DO COME ON IN THE ON POSITION. SWITCH IS LOOSE IN PANEL. PERFORMED VARIOUS SUCCESSFUL OPS CHECKS. REMOVED PANEL AND TIGHTENED TOGGLE SWITCH NUT. REMOVED ALL ACCESS GAINED. WORK DONE IN REF WITH CE-700 AMM 33-50-00.
